# SDR UPS03441250

- Difficulty date: September 7, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65B38600208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D, BS 820 STR 6L FRAME ATT TIE CLIP CRACKED.  M/D BS 820 STR 6L FRAME ATT TIE CLIP REPLACED AS PER SRM 51-10-01 P.8.
